# SDR ASAA2020031732510

- Difficulty date: March 17, 2020
- Submitted: March 24, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 25,430 hours, 8,156 cycles
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 350594510
- Part serial: GRTA9732
- Condition: Inoperative
- Location: Nr 2 Engine
- Part time: 43,468 hours, 14,863 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NO N2/N1 ROTATION DURING ENGINE START ATTEMPT ON NUMBER 2 ENGINE. GROUNDED - YES. REMOVED AND REPLACED NR 2 ENGINE STARTER IAW B737-900 AMM TASK 80-11-01-000-801-F00/80-11-01-400-801-F00. SERVICED ENGINE NR 2 STARTER IAW AMM TASK 80-11-610-801-F00. PEROFRMED STARTER MOTOR PNEU LEAK CHECK AND IDLE RUN LEAK CHECK IAW AMM 71-00-00. STARTER CHECKED GOOD, NO LEAKS FOUND.
